Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 30, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 14, 2014, 3:34 PM CDT. It took effect at Apr 15, 2014, 12:00 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 3:34 PM CDT (20:34 UTC)
- In effect from
- Apr 15, 2014, 12:00 PM CDT
- Expired
- Apr 16, 2014, 10:00 AM CDT
- In force
- 22 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
691 WHUS74 KMOB 142034 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 PM CDT MON APR 14 2014 ...HAZARDOUS MARINE CONDITIONS LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING... ...GALE FORCE CONDITIONS DEVELOPING OVER MUCH OF THE COASTAL WATERS EARLY TO LATE TUESDAY MORNING IN THE WAKE OF A STRONG COLD FRONT... .STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN THE WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. A PERIOD OF FREQUENT GALE FORCE WIND GUSTS ARE EXPECTED OVER MUCH OF THE COASTAL WATERS EARLY TUESDAY MORNING THROUGH MIDDAY. GMZ630>632-650-655-670-675-150500- /O.EXT.KMOB.SC.Y.0029.140415T0600Z-140415T0900Z/ /O.NEW.KMOB.GL.W.0003.140415T0900Z-140415T1700Z/ /O.NEW.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM CDT TUESDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO NOON CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 4 AM TUESDAY AND FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO AROUND 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM EARLY TUESDAY MORNING THROUGH MIDDAY. WINDS BECOMING NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ633>635-150500- /O.CON.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 334 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO NEAR 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY TUESDAY MORNING AND PERSISTING THROUGH TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED EARLY TO LATE TUESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
306 WHUS74 KMOB 150434 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1134 PM CDT MON APR 14 2014 ...HAZARDOUS MARINE CONDITIONS LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING... ...GALE FORCE CONDITIONS DEVELOPING OVER MUCH OF THE COASTAL WATERS EARLY TO LATE TUESDAY MORNING IN THE WAKE OF A STRONG COLD FRONT... .STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN THE WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY MORNING. A PERIOD OF FREQUENT GALE FORCE WIND GUSTS ARE EXPECTED OVER MUCH OF THE COASTAL WATERS EARLY TUESDAY MORNING THROUGH MIDDAY. GMZ630>632-650-655-670-675-151300- /O.CON.KMOB.SC.Y.0029.140415T0600Z-140415T0900Z/ /O.CON.KMOB.GL.W.0003.140415T0900Z-140415T1700Z/ /O.CON.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1134 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO AROUND 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FROM EARLY TUESDAY MORNING THROUGH MIDDAY. WINDS BECOMING NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ633>635-151300- /O.CON.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1134 PM CDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO NEAR 20 KNOTS AFTER MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY TUESDAY MORNING AND PERSISTING THROUGH TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED EARLY TO LATE TUESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
076 WHUS74 KMOB 151140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 640 AM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS PERSIST UNTIL WEDNESDAY WHEN A MODERATE EASTERLY FLOW DEVELOPS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED UNTIL NOON FOR MUCH OF THE MARINE AREA. GMZ630>632-650-655-670-675-151945- /O.CON.KMOB.GL.W.0003.000000T0000Z-140415T1700Z/ /O.CON.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 640 AM CDT TUE APR 15 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST 25 TO 30 KNOTS DECREASING TO 20 TO 25 KNOTS TONIGHT. FREQUENT GUSTS TO GALE FORCE THROUGH MIDDAY. * SEAS: 5 TO 7 FEET NEAR SHORE...8 TO 10 FEET WELL OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ633>635-151945- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 640 AM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST 25 KNOTS DECREASING TO AROUND 20 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE FORCE THROUGH MIDDAY. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
612 WHUS74 KMOB 151704 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1204 PM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS PERSIST UNTIL WEDNESDAY WHEN A MODERATE EASTERLY FLOW DEVELOPS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED UNTIL NOON FOR MUCH OF THE MARINE AREA. GMZ630>632-650-655-670-675-160000- /O.EXP.KMOB.GL.W.0003.000000T0000Z-140415T1700Z/ /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1204 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: 4 TO 6 FEET NEAR SHORE...7 TO 10 FEET WELL OFFSHORE. SEAS GRADUALLY SUBSIDING LATE TONIGHT...ESPECIALLY NEAR SHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-160000- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1204 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS. OCCASIONAL GUSTS TO 30 KNOTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
716 WHUS74 KMOB 152025 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 325 PM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY WEDNESDAY. GMZ630>632-650-655-670-675-160400- /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * SEAS: 3 TO 6 FEET NEAR SHORE...7 TO 10 FEET WELL OFFSHORE. SEAS GRADUALLY BEGIN TO SUBSIDE EARLY WEDNESDAY MORNING. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-160400- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 325 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
127 WHUS74 KMOB 160355 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1055 PM CDT TUE APR 15 2014 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY WEDNESDAY MORNING... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY WEDNESDAY. GMZ630>632-650-655-670-675-161200- /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1055 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. SEAS GRADUALLY BEGIN TO SUBSIDE EARLY WEDNESDAY MORNING. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-161200- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1055 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY MORNING. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
475 WHUS74 KMOB 161031 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 531 AM CDT WED APR 16 2014 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY THIS MORNING... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY THIS MORNING. GMZ630>632-650-655-670-675-161500- /O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 531 AM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHEAST AROUND 20 KNOTS. * SEAS: 3 TO 6 FEET. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-161500- /O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 531 AM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS. * BAY CONDITIONS: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 1:03 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 14, 1:03 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CDT MON APR 14 2014
.MESOSCALE UPDATE...WE HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE
THE ENTIRE FORECAST AREA. THE OUTFLOW BOUNDARY HAS SLOWED DOWN
CONSIDERABLY AND LOOKS TO BE STALLING WITH THE BOUNDARY LOCATED JUST
EAST OF I-65 IN SOUTH CENTRAL AL SOUTHWEST TO COASTAL MOBILE/BALDWIN
COUNTIES. THIS BOUNDARY WILL LIKELY SERVE AS AN ADDITIONAL FOCUS FOR
HEAVY RAINFALL FOR THE SOUTHERN AND EASTERN FORECAST AREA TONIGHT
AND IS THE REASON WE HAVE EXTENDED THE FLASH FLOOD WATCH EASTWARD.
34/JFB
&&
.AVIATION (18Z ISSUANCE)...PREDOMINATE MVFR CIGS THIS AFTERNOON WILL
TRANSITION TO IFR CIGS TONIGHT AS PERIODS OF SHOWERS AND
THUNDERSTORMS DEVELOP ACROSS THE REGION. THE MOST LIKELY TIME FRAME
FOR HEAVY THUNDERSTORM ACTIVITY WILL BE BETWEEN 00-04Z AT MOB/BFM AND
01-05Z AT PNS. HOWEVER...IT IS POSSIBLE TSTMS COULD LINGER PAST THESE
TIMES. A COLD FRONT WILL PUSH THROUGH MOB/BFM AROUND OR JUST AFTER
06Z AND PNS AROUND 09Z. VERY STRONG NORTHWEST WINDS ARE EXPECTED IN
THE WAKE OF THE FRONT...GUSTING TO 25-30 KT THROUGH MUCH OF TUESDAY.
VFR CONDITIONS ARE EXPECTED TO RETURN BETWEEN 16-18Z TUESDAY. 34/JFB
&&
.PREV DISCUSSION... /ISSUED 1111 AM CDT MON APR 14 2014/
MESOSCALE UPDATE...AN OUTFLOW BOUNDARY PRODUCED FROM AN EARLY
MORNING STORM COMPLEX CONTINUES TO PUSH SOUTH AND EAST THIS MORNING.
AS OF THIS WRITING...IT IS CROSSING I-65 BUT IT APPEARS TO BE SLOWING
DOWN...ESPECIALLY ACROSS INLAND SW ALABAMA. THIS BOUNDARY IS RESULTING
IN TEMPERATURES QUICKLY DROPPING IN ITS WAKE...WHICH IS SERVING TO
STABILIZE THE ATMOSPHERE. SCATTERED TO NUMEROUS SHOWERS AND A FEW
STORMS WILL CONTINUE TO DEVELOP ON THE NORTH SIDE OF THE BOUNDARY
THROUGH EARLY TO MID AFTERNOON...HOWEVER SEVERE WEATHER IS NOT
EXPECTED.
ADDITIONAL HEAVIER SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED TO
DEVELOP ACROSS WESTERN PORTIONS OF THE AREA BY LATE AFTERNOON AND
SPREAD EAST THIS EVENING AS STRONG UPPER LEVEL FORCING SPREADS
ACROSS THE AREA IN ADVANCE OF A HIGHLY AMPLIFIED SHORTWAVE MOVING
INTO THE LOWER MS VALLEY. GIVEN THE STABILIZING EFFECTS OF THE
AFOREMENTIONED OUTFLOW BOUNDARY...IT CURRENTLY APPEARS THAT THE
THREAT FOR SEVERE WEATHER IS DIMINISHING FOR MUCH OF THE AREA. THE
EXCEPTION MIGHT BE EASTERN PORTIONS OF THE FORECAST AREA IN SOUTH
CENTRAL AL AND THE FL PANHANDLE WHERE THE OUTFLOW MAY NOT MOVE
THROUGH BEFORE WASHING OUT. WE WILL CONTINUE TO CLOSELY MONITOR SFC
OBS AND SEE IF THERE IS ANY RECOVERY IN SFC TEMPS AND INSTABILITY
LATER THIS AFTERNOON.
THE PRIMARY THREAT FROM THE STORMS THIS AFTERNOON/EVENING WILL BE
HEAVY RAIN AND FLOODING. WHERE THE OUTFLOW BOUNDARY WASHES OUT EAST
OF I-65 WILL SERVE AS ANOTHER FOCUS FOR HEAVY RAIN. SOME OF THE HI-
RES CONVECTIVE ALLOWING MODELS HAVE SHOWN THIS FOCUS SETTING UP
ACROSS THE FL PANHANDLE. THEREFORE...THE FLASH FLOOD WATCH MAY NEED
TO BE EXTENDED TO COVER THE FL PANHANDLE COUNTIES. WILL PROVIDE MORE
DETAILS IN THE AFTERNOON DISCUSSION/FORECAST PACKAGE. THE FLASH FLOOD
WATCH CONTINUES FOR THE WESTERN CWA AND OVERALL RAIN TOTALS OF 2-3
INCHES WITH LOCAL TOTALS OF 4-6 INCHES STILL LOOK GOOD. 34/JFB
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FL...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY FROM 1 AM TUESDAY TO 10 AM WEDNESDAY FOR
THE FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS
FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Apr 14, 1:09 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 109 PM CDT MON APR 14 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 109 PM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH RISK OF RIP CURRENTS CONTINUES AT AREA BEACHES. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST MISSISSIPPI BY LATE THIS AFTERNOON...MOVING EAST INTO SOUTHERN ALABAMA AND THE WESTERN FLORIDA PANHANDLE DURING THE EVENING HOURS. THE RISK OF A FEW STRONG TO SEVERE STORMS NOW APPEARS TO BE CONFINED TO SOUTH CENTRAL ALABAMA EAST OF INTERSTATE 65...THE WESTERN FLORIDA PANHANDLE...AND COASTAL ALABAMA. LOCALIZED DAMAGING WIND GUSTS AND A FEW INSTANCES OF LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. PERIODS OF HEAVY RAIN ARE ALSO EXPECTED. WIDESPREAD RAIN TOTALS OF 2 TO 3 INCHES ARE LIKELY WITH LOCALLY HIGHER TOTALS OF 4 TO 6 INCHES POSSIBLE. A FLASH FLOOD WATCH IS NOW IN EFFECT FOR THE ENTIRE REGION. THE ADDITIONAL HEAVY RAIN MAY EXACERBATE ONGOING RIVER FLOODING AND RESULT IN INSTANCES OF FLASH FLOODING. EVEN IN AREAS WHERE FLASH FLOODING DOES NOT OCCUR...MINOR FLOODING OF LOW LYING AND URBAN AREAS IS LIKELY. STRONG NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT PASSAGE EARLY TUESDAY MORNING. FREQUENT GUSTS OF 25 TO 30 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY TO WIND CONDITIONS ARE EXPECTED ON TUESDAY WITH FREQUENT GUSTS OF 30 TO 35 MPH LIKELY. A WIND ADVISORY WILL LIKELY BE REQUIRED. FREEZING TEMPERATURES AND AREAS OF FROST ARE POSSIBLE ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR EARLY WEDNESDAY MORNING. PATCHY FROST IS POSSIBLE SOUTH TO THE INTERSTATE 10 CORRIDOR. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. GMZ630>635-650-655-670-675-151015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 109 PM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS EVENING DUE TO MODERATE SOUTH TO SOUTHEAST WINDS. A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH SHOWERS AND THUNDERSTORMS INCREASING ACROSS THE MARINE AREA AHEAD OF THE FRONT LATE THIS AFTERNOON THROUGH THIS EVENING. STRONG NORTHWEST WINDS IN THE WAKE OF THE FRONT WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH WEDNESDAY MORNING DUE TO STRONG OFFSHORE FLOW.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:39 AM CDT | Small Craft Advisory | MOB | 53 hr | |
| Apr 14, 12:13 PM CDT | River Flood Warning | MOB | Mobile | 7 days |
| Apr 14, 3:34 PM CDT | Gale Warning | MOB | 20 hr | |
| Apr 14, 5:59 PM CDT | Special Marine Warning | MOB | 91 min |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.